# SDR CALA2018102902221

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 57,763 hours, 19,411 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE SURGE/STALL SURGE/STALL DURING TAKEOFF, ENGINE OPERATION NORMAL AFTER SURGE ENGINE 2 REMOVED S4,S5,S8,S9,S16,S18 BOROSCOPE PLUGS FOR INSPECTION. ITEMS TAGED WITH STREAMERS PER TASK 72-00-00-200-804-FOD IDT REQUIRMENT ENTERED IN ERROR. REMOVED PLUGS STILL REMOVED REMOVED BORROSCOPE PLUGS S1,S2 AN S17 STREAMES ARE HUNG AT PLUG POSITIONS REMOVED SHROUD SEGMENT TO ACCESS S1 BORO PLUG GEARBOX CRANK PAD REMOVED PER AMM TASK 71-00-00-210-801-F00 ALL BORO PLUGS REMOVED UPTO STEP 4 HAS BEEN ACCOMPLISHED EEC BITE WAS ACCOMPLISHED AND NO FAULTS WERE FOUND BOROSCOPED BY QC INSTALLED PLUGS PER 71-00-00-210-801 TOTAL OF 9 PLUGS AND CRANK PAD COVER. PERFORMED BOROSCOPE INSPECTION ON NR 2 ENGINE PER AMM 72-00-00-200 -803-F00, AMM 72-00-00-200-804-F00, AMM 72-00-00-200-807-F00 AND AMM 72-00-00-200-808-F00. NO DEFECTS NOTED AT THIS TIME. OK TO CONTINUE. PER FIM TASK 71-05-00-810-805-F00 PERFORMED TEST 12 (ACTUATOR REMOVED NR 2 ENG HMU IAW AMM 73-21-10-000-801-F00 TEST) ON NR 2 ENG, NO FAULTS FOUND AT THIS TIME. PER NEXT STEP, REQUIRES OPS AND LEAK CHECK. ROTABLE PARTS CHANGE WAS INDICATED - TT 1287585 SN OFF 1387 UNIT, HYDROMECH OFF 29-7321-9-0012 1387 ON 29-7321-9-0012 4479 INSTALLED HMU ON ENGINE NR 2 AS PER AMM 73-21-10-400-801-F00. IDT INSP COMPLETED FOR INSTALLATION OF NR 2 ENG HMU. NO LEAK NOTED AT THIS TIME. WORK COMPLETED REF AMM 73-21-10-400-801. PERFORMED OPS AND LEAK CHECK. NO DEFECTS NOTED AT THIS TIME.
